Volume 34, Issue 2
Certain Results for the 2-Variable Peters Mixed Type and Related Polynomials

Ghazala Yasmin

Anal. Theory Appl., 34 (2018), pp. 147-164.

Published online: 2018-07

Preview Full PDF 607 4971
Export citation
  • Abstract

In this article, the 2-variable general polynomials are taken as base with Peters polynomials to introduce a family of 2-variable Peters mixed type polynomials. These polynomials are framed within the context of monomiality principle and their properties are established. Certain summation formulae for these polynomials are also derived. Examples of some members belonging to this family are considered and numbers related to some mixed special polynomials are also explored.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-34-147, author = {}, title = {Certain Results for the 2-Variable Peters Mixed Type and Related Polynomials}, journal = {Analysis in Theory and Applications}, year = {2018}, volume = {34}, number = {2}, pages = {147--164}, abstract = {

In this article, the 2-variable general polynomials are taken as base with Peters polynomials to introduce a family of 2-variable Peters mixed type polynomials. These polynomials are framed within the context of monomiality principle and their properties are established. Certain summation formulae for these polynomials are also derived. Examples of some members belonging to this family are considered and numbers related to some mixed special polynomials are also explored.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2018.v34.n2.5}, url = {http://global-sci.org/intro/article_detail/ata/12583.html} }
TY - JOUR T1 - Certain Results for the 2-Variable Peters Mixed Type and Related Polynomials JO - Analysis in Theory and Applications VL - 2 SP - 147 EP - 164 PY - 2018 DA - 2018/07 SN - 34 DO - http://doi.org/10.4208/ata.2018.v34.n2.5 UR - https://global-sci.org/intro/article_detail/ata/12583.html KW - AB -

In this article, the 2-variable general polynomials are taken as base with Peters polynomials to introduce a family of 2-variable Peters mixed type polynomials. These polynomials are framed within the context of monomiality principle and their properties are established. Certain summation formulae for these polynomials are also derived. Examples of some members belonging to this family are considered and numbers related to some mixed special polynomials are also explored.

Ghazala Yasmin. (1970). Certain Results for the 2-Variable Peters Mixed Type and Related Polynomials. Analysis in Theory and Applications. 34 (2). 147-164. doi:10.4208/ata.2018.v34.n2.5
Copy to clipboard
The citation has been copied to your clipboard